RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 193, Number 2  


MATHEMATICS
Solution of nonlinear operator equations by steepest descent type methods
Ya. I. Al'ber
255
An integral geometry problem connected with a pair of Grassmann manifolds
I. M. Gel'fand, M. I. Graev, Z. Ya. Shapiro
259
Groups with invariant subgroups that are not completely decomposable
M. M. Gol'denberg, N. F. Sesekin
263
The solution of integral equations of the form $\int_a^bK(x,s) dg(s)=u(x)$
A. V. Goncharsky, A. G. Yagola
266
Several theorems on the strong law of large numbers and the law of the iterated logarithm
V. A. Egorov
268
The completeness of a certain system of analytic functions
I. I. Ibragimov
272
Conditions for uniform Riesz summability, of Fourier series in an arbitrary fundamental function system of Laplace's operator, that are best possible in the classes of Solobev, Nikol'skii, Besov, Liouville and Zygmund–Hölder
V. A. Il'in, Sh. A. Alimov
276
Second solutions of boundary value problems
V. S. Klimov
280
The differential game of approach
N. N. Krasovskii
284
The uniqueness of the determination of the shape and density of a body in inverse problems of potential theory
A. I. Prilepko
288
An application of the medhod of the contour integral to the solution of multidimensional mixed problems for second order parabolic systems
M. L. Rasulov
292
Differential games with constraints on the phase states
A. I. Subbotin
294
Moduli and the measurability of surfaces
A. V. Sychev
298
Estimates in the $H_{(s)}$ norms, and hypoellipticity
V. S. Fedii
301
On the behavior of solutions of elliptic equations near the boundary of a domain of type $A^{(1)}$
B. N. Khimchenko
304

THEORY OF ELASTICITY
On the stability of cylindrical orthotropic shell in lengthwise blow
A. S. Vol'mir, L. N. Smetanina
306

MATHEMATICAL PHYSICS
Milne's problem for polarized radiation scattered according to Rayleigh law
M. G. Kuz'mina
309

PHYSICS
Quantum theory of unsteady-state conductivity of polarons in some unordered systems
M. I. Klinger
313
On nonlinear interaction between resonating oscillators
L. G. Khazin, F. Kh. Tselman
317

GEOPHYSICS
Combination of features indicating the existence of a waveguide in the earth's crust of Germ region of Central Asia
I. L. Nersesov, L. S. Chepkunas
323

CRYSTALLOGRAPHY
Temperature stability of man-made micas
I. N. Anikin, S. V. Matveev
327
Electron diffraction determination of $DL$-$\alpha$-cupric alaninate structure
B. K. Vaĭnshteĭn, I. A. Dyakon, A. V. Ablov
330
Crystalline structure of cobalitic dioximines with innersphere selenocyanate and thiocyanate groups $\mathrm{NH}_4[\mathrm{Co}(\mathrm{DH})_2(\mathrm{SeCN})_2]\cdot3\mathrm{H}_2\mathrm{O}$ and $\mathrm{NH}_4[\mathrm{Co}(\mathrm{DH})_2(\mathrm{SCN})_2]\cdot3\mathrm{H}_2\mathrm{O}$
I. D. Samus', N. V. Belov
333
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019